# SDR AALA2018102329045

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 60,460 hours, 22,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ILLUMINATED AT THE L3 BUT NOT AT R3.   MAINTENANCE REPLACED LIGHT IAW AMM 33-51-18, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
